# SDR LR7A2020012192232

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 52,882 hours, 32,184 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Accessory Drive
- Part time: 52,882 hours, 32,184 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: J, A

## Discrepancy

DURING SCHEDULED FLIGHT #1 ENGINE FLAMED OUT.  DUMPED FUEL AND AIR RETURNED. / REMOVED AND REPLACED ENGINE ASSEMBLY.  EVIDENCE POINTS TO ACCESSORY DRIVE GEARBOX.   LP 92556
